# SDR AALA20130506020

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 63,614 hours, 32,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT TEMPERATURE CONTROL VALVE WEARING INTO FRAME 1380.  INSTALLED DOUBLER PER AARD 53-10-00-28, FIGURE 28.
